Dissipativity of differential equations and the corresponding difference equations
作者: O. M. Stanzhyts’kyiA. M. Tkachuk
作者单位: 1Shevchenko Kyiv National University
刊名: Ukrainian Mathematical Journal, 2006, Vol.58 (9), pp.1415-1424
来源数据库: Springer Journal
DOI: 10.1007/s11253-006-0140-3
英文摘要: Abstract(#br)We establish conditions under which the existence of a bounded solution of a difference equation yields the existence of a bounded solution of the corresponding differential equation. We investigate the relationship between the dissipativities of differential and difference equations in terms of Lyapunov functions.
全文获取路径: Springer  (合作)
分享到:
来源刊物:
影响因子:0.154 (2012)

×
关键词翻译
关键词翻译
  • corresponding 对应的
  • difference 区别
  • differential 差动的